| Model Number |
EPK-I5500C |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device is classified as import for export, therefore 510k is not applicable.Model epk-i5500c-us is available in the usa with 510k number k190805.Evaluation summary- it was caused due to the external noise while disconnecting of the suction tubing.This report is being filed as part of the pentax backlog management plan.
Event or Problem Description
The time of event is unknown.There was no report of patient harm.Image freeze when suction tubing disconnected.